Discrete derived categories I:homomorphisms, autoequivalences and t-structures

Broomhead, Nathan and Pauksztello, David and Ploog, David (2017) Discrete derived categories I:homomorphisms, autoequivalences and t-structures. Mathematische Zeitschrift, 285 (1-2). pp. 39-89. ISSN 0025-5874

Full text not available from this repository.


Discrete derived categories were studied initially by Vossieck (J Algebra 243:168–176, 2001) and later by Bobiński et al. (Cent Eur J Math 2:19–49, 2004). In this article, we describe the homomorphism hammocks and autoequivalences on these categories. We classify silting objects and bounded t-structures.

Item Type: Journal Article
Journal or Publication Title: Mathematische Zeitschrift
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 87933
Deposited By: ep_importer_pure
Deposited On: 06 Oct 2017 19:35
Refereed?: Yes
Published?: Published
Last Modified: 25 Feb 2020 08:02
URI: https://eprints.lancs.ac.uk/id/eprint/87933

Actions (login required)

View Item View Item